3 doctors weighed in:

How much guaifenesin makes you vomit?

3 doctors weighed in
Dr. Mark Tosca
Urgent Care
2 doctors agree

In brief: Depends

If u overdose you'll often feel nauseated & vomit.
Side-effects of medications r usually dose-dependent. But u could be taking the recommended dose or less & not tolerate the medication. There's scant evidence that most otc cold medications are effective at all. Im not a big fan of guaifenesin. It's purportedly a mucolytic but so is water. This may be a case where less is more.

In brief: Depends

If u overdose you'll often feel nauseated & vomit.
Side-effects of medications r usually dose-dependent. But u could be taking the recommended dose or less & not tolerate the medication. There's scant evidence that most otc cold medications are effective at all. Im not a big fan of guaifenesin. It's purportedly a mucolytic but so is water. This may be a case where less is more.
Dr. Mark Tosca
Dr. Mark Tosca
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors